# SDR ASAA2022081339552

- Difficulty date: August 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U140
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA: INTERCOSTAL BETWEEN BS 312 AND BS328 RBL 31 IS CRACKED AT FASTENER HOLES. GROUNDED - YES. REMOVED INTERCOSTAL IAW B737-800 SRM 51-40-02.LOCATED AND DRILLED NEW INTERCOSTAL IAW BOEING DRAWING 141A5400 REV-. INSTALLED NEW INTERCOSTAL IAW BOEING DRAWING 141A5400 REV - AND B737-800 SRM 51-40-02.APPLIED CIC IAW B737-800 AMM 51-21-91-620-802.
